Translator Disclaimer
15 April 2012 Lattice point asymptotics and volume growth on Teichmüller space
Jayadev Athreya, Alexander Bufetov, Alex Eskin, Maryam Mirzakhani
Duke Math. J. 161(6): 1055-1111 (15 April 2012). DOI: 10.1215/00127094-1548443

Abstract

We apply some of the ideas of Margulis’s Ph.D. dissertation to Teichmüller space. Let X be a point in Teichmüller space, and let BR(X) be the ball of radius R centered at X (with distances measured in the Teichmüller metric). We obtain asymptotic formulas as R tends to infinity for the volume of BR(X), and also for the cardinality of the intersection of BR(X) with an orbit of the mapping class group.

Citation

Download Citation

Jayadev Athreya. Alexander Bufetov. Alex Eskin. Maryam Mirzakhani. "Lattice point asymptotics and volume growth on Teichmüller space." Duke Math. J. 161 (6) 1055 - 1111, 15 April 2012. https://doi.org/10.1215/00127094-1548443

Information

Published: 15 April 2012
First available in Project Euclid: 5 April 2012

zbMATH: 1246.37009
MathSciNet: MR2913101
Digital Object Identifier: 10.1215/00127094-1548443

Subjects:
Primary: 37A25
Secondary: 30F60

Rights: Copyright © 2012 Duke University Press

JOURNAL ARTICLE
57 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.161 • No. 6 • 15 April 2012
Back to Top